# SDR ASOA2014091911283

- Difficulty date: August 24, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 - 559. RBL 45,  FLOOR SUPPORT CORRODED.  BLENDED OUT CORROSION IAW REO 601R-53-41-666, REV C 2012-11-06.  REPAIRED IAW ECTC REO 601R-53-41-666 AND REO 601R-53-41-666, REV C.
